# SDR AU510001495

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 643500100
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR LEVER WOULD NOT MOVE TO THE `UP` POSITION.
